# SDR AALA202209018758

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A300*
- Aircraft serial: 1651
- Aircraft time: 67,191 hours, 25,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION LIGHT ON FLIGHT ATTENDANT PANEL. CIDS GROUND SCAN FAULTS DOOR BOTTLE MID RIGHT (R2 DOOR) MAINTENANCE SERVICED R2 DOOR DAMPER CYLINDER PER AMM 52-10-00.
